A 59-year-old female asked:
Disclaimer

took carafate (sucralfate) . caused nausea. stopped it then nausea went away. started amoxicillin and ciproloxacin eye drops. nausea came back. won't go away. ?

1 doctor answer
Dr. Susana Sixto-rodriguez
25 years experience Family Medicine
Nausea: Are you still taking the eye drops? You can get nausea related to the drops. Check with your Dr. if the nausea persists despite being off all medication. Are there any other symptoms associated with the nausea?
Answered on Jan 31, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 59-year-old female asked:
Dr. Irving Harper
35 years experience Internal Medicine
Gastritis: Amoxicillin can have a side effect of causing nausea as well as some inflammation in the stomach called gastritis. Just stopping the medicine may take ... Read More
A 59-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
GI: Caraftew is used to trat GI problems and your symptoms require further examination. therapy and imaging.
A 23-year-old female asked:
Dr. William Culviner
30 years experience ENT and Head and Neck Surgery
Medication advice : Yes, you can take Claritin in addition to the other medications you are taking without any side effect concerns.
1
1 thank
A 23-year-old female asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
5 HTP: 5 HTP is typically used for depression, not anxiety. It’s best for you to see your doc and ask about supplements. He/she may be able to refer you to ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month